Canonical Regular Types

Authors Ethan K. Jackson, Nikolaj Bjørner, Wolfram Schulte

Thumbnail PDF


  • Filesize: 0.53 MB
  • 11 pages

Document Identifiers

Author Details

Ethan K. Jackson
Nikolaj Bjørner
Wolfram Schulte

Cite AsGet BibTex

Ethan K. Jackson, Nikolaj Bjørner, and Wolfram Schulte. Canonical Regular Types. In Technical Communications of the 27th International Conference on Logic Programming (ICLP'11). Leibniz International Proceedings in Informatics (LIPIcs), Volume 11, pp. 73-83, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2011)


Regular types represent sets of structured data, and have been used in logic programming (LP) for verification. However, first-class regular type systems are uncommon in LP languages. In this paper we present a new approach to regular types, based on type canonization, aimed at providing a practical first-class regular type system.
  • Regular types
  • Canonical forms
  • Type canonizer


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail